# SDR DALA2018061203988

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 61,775 hours, 22,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVER WING EXIT LOWER SIGN AND L2, L3, R4 DOOR EMERGENCY EXIT LOWER SIGNS DAMAGED. REMOVED AND REPLACED EMERGENCY EXIT LOWER SIGNS AT SAID LOCATIONS IAW AMM 33-51-10.
